# SDR DALA2020110603615

- Difficulty date: October 27, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 46,571 hours, 23,919 cycles
- System (JASC): 5797 · Wing System Wiring
- Part: Ground Stud
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLAP TRACK FAIRING 632CB GROUNDING PLATE ON RT WING.  CORRECTIVE ACTION: REPLACED GROUNDING PLATE ON FLAP TRACK FAIRING 632CB ON RT WING, AS PER PRI 588132-14 REV 0 AND ERA 588132-14 REV ORIGINAL.
